PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 54 | 1 | 13-19
Tytuł artykułu

Random differential inclusions with convex right hand sides

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
 Abstract. The main result of the present paper deals with the existence of solutions of random functional-differential inclusions of the form

ẋ(t, ω) ∈ G(t, ω, x(·, ω), ẋ(·, ω))

with G taking as its values nonempty compact and convex subsets of n-dimensional Euclidean space $R^n$.
Słowa kluczowe
Rocznik
Tom
54
Numer
1
Strony
13-19
Opis fizyczny
Daty
wydano
1991
otrzymano
1989-02-27
poprawiono
1990-05-23
Twórcy
  • Department of Mathematics, Pedagogical University Pl. Słowiański 9, 65-069 Zielona Góra, Poland
  • Zielona Góra
Bibliografia
  • [1] R. J. Aumann, Integrals of set-valued functions, J. Math. Anal. Appl. 12 (1965), 1-12.
  • [2] N. Dunford and J. T. Schwartz, Linear Operators I, Interscience Publ., New York 1967.
  • [3] C. J. Himmelberg, Measurable relations, Fund. Math. 87 (1975), 53-72.
  • [4] M. Kisielewicz, Subtrajectory integrals of set-valued functions and neutral functional-differential inclusions, Funkcial. Ekvac. 32 (1989), 123-149.
  • [5] M. Kisielewicz, Differential Inclusions and Optimal Control, PWN and D. Reidel, Warszawa 1989 (in press).
  • [6] E. Michael, Continuous selections. I, Ann. of Math. 63 (1956), 361-382.
  • [7] A. Nowak, Applications of random fixed point theorems In the theory of generalized random
  • differential equations, Bull. Polish Acad. Sci. Math. 34 (7-8) (1986), 487-494.
  • [8] L. Rybiński, Multivalued contraction mappings with parameters and random fixed point theorems, Discuss. Math. 8 (1986), 101-108.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.desklight-4b369dd8-a3b0-40dd-af64-075dad6ac25b
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.